MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. PUREFLOW DIALYSATE CONCENTRATE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. PUREFLOW DIALYSATE CONCENTRATE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number SAK-304
Health Effect - Clinical Codes Fatigue (1849); Unspecified Infection (1930); Pneumonia (2011); Seizures (2063); Weakness (2145)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record (dhr) was conducted which confirmed that the product met all quality criteria and manufacturing specifications prior to release.There is no information to indicate that a malfunction occurred.Adverse reactions are known risks of hemodialysis.Infection and pneumonia are known contributing factors to abnormal lactate levels.Biocompatability has been established.
 
Event or Problem Description
A report was received on (b)(6) 2019 from a nurse stating the (b)(6) female with unspecified comorbidities, experienced fatigue, silent seizures, felt jittery, clammy and weak following hemodialysis treatments with the product on multiple unspecified days.Nxstage therapy was discontinued on (b)(6) 2019.Additional information received on 07 aug 2019 from the nurse revealed the patient was hospitalized on (b)(6) 2019 with out of range lactate levels (nos), pneumonia and a catheter infection.The patient recovered without sequelae and remained hospitalized for an unrelated hip replacement, date of discharge not available.

Brand Name
PUREFLOW DIALYSATE CONCENTRATE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
MDR Report Key8902549
Report Number3003464075-2019-00040
Device Sequence Number16676392
Product Code FKR
UDI-Device IdentifierM535SAK3040
UDI-Public+M535SAK3040/$$032190479197A
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/16/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/13/2021
Device Model NumberSAK-304
Device Catalogue NumberSAK-304
Device Lot Number90479197
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient Weight68
Date Report Sent to FDA01/01/2005